Switch to: References

Add citations

You must login to add citations.
  1. Uniform Lyndon interpolation property in propositional modal logics.Taishi Kurahashi - 2020 - Archive for Mathematical Logic 59 (5):659-678.
    We introduce and investigate the notion of uniform Lyndon interpolation property which is a strengthening of both uniform interpolation property and Lyndon interpolation property. We prove several propositional modal logics including \, \, \ and \ enjoy ULIP. Our proofs are modifications of Visser’s proofs of uniform interpolation property using layered bisimulations Gödel’96, logical foundations of mathematics, computer science and physics—Kurt Gödel’s legacy, Springer, Berlin, 1996). Also we give a new upper bound on the complexity of uniform interpolants for \ (...)
    Download  
    Translate
     
     
    Export citation  
     
    Bookmark  
  • Interpolation and Implicit Definability in Extensions of the Provability Logic.Larisa Maksimova - 2008 - Logic and Logical Philosophy 17 (1-2):129-142.
    The provability logic GL was in the field of interest of A.V. Kuznetsov, who had also formulated its intuitionistic analog—the intuitionisticprovability logic—and investigated these two logics and their extensions.In the present paper, different versions of interpolation and of the Bethproperty in normal extensions of the provability logic GL are considered. Itis proved that in a large class of extensions of GL almost all versions of interpolation and of the Beth propertyare equivalent. It follows that in finite slice logics over GL (...)
    Download  
     
    Export citation  
     
    Bookmark  
  • On Polarity Frames: Applications to Substructural and Lattice-Based Logics.Tomoyuki Suzuki - 2014 - In Rajeev Goré, Barteld Kooi & Agi Kurucz (eds.), Advances in Modal Logic, Volume 10. CSLI Publications. pp. 533-552.
    Download  
     
    Export citation  
     
    Bookmark   1 citation  
  • 2010 European Summer Meeting of the Association for Symbolic Logic Logic Colloquium '10.Michael Rathjen - 2011 - Bulletin of Symbolic Logic 17 (2):272-329.
    Download  
     
    Export citation  
     
    Bookmark